I got a very worrisome call from the doctor's office today about my son's MRI results on his lumbar spine. They said there were no herniated or ruptured disks but that it was abnormal and they want him to have a bone scan.
They wouldn't give me any details, I imagine the facility called it in to the doc maybe. Of course, I'm really really worried. With his heart problem, his epilepsy, ADHD and now this, I don't even want to tell him.
Does anyone know why they would do a "bone scan" after an MRI? My hopeful wish is that its a mistake, or that they might see some nutritional changes that can be remedied. Or that maybe he needs just to switch epilepsy medicine--he is on trileptal, and takes adderall for ADHD but it also helps his heart and bp -- he has very low bp.
I don't know what to tell him and if I say I don't have any details, he will worry to death and call and call and mess up school, he has enough trouble concentrating.
Does anyone know if epilepsy medicine causes bone problems? I can't get him to eat healthy, drink milk or eat calcium or to eat ice cream or to eat very much due to nausea from the trileptal and appetite suppression from the adderall. Most of it, he says is from the trileptal, he says when he doesn't take adderall he still has it just as bad and he is hungry, it just makes him sick to eat. He's 6' and 165. Any ideas would be appreciated. I don't know what to tell him. The drs. office won't say what they are testing for.
--Doctors are men who prescribe medicines of which they know little, to cure diseases of which they know less in human beings of whom they know nothing.--Voltaire (1694-1778)
Ills--Sjogrens-Lupus-like AI Disease, Hashis, Vitiligo, spinal stenosis/fusion with plate, salivary/lymphectomies, Diabetes, NAFLD, COPD, RLS, neuropathy, trigonitis, hystero, diffuse brain atrophy
Meds--Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, Estradiol patch, Prosed, Klonopin, Soma, Ultram, Vicodin, Restasis, Albuterol,steroid injections, Protopic & Triamcinolone Acetonide ointments